# SDR WX0A2023091031832

- Difficulty date: September 7, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 56,412 hours, 39,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 915963
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT EPSU FAILED DURING TEST / REMOVED AND REPLACED AFT LEFT EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD AT THIS TIME."
